# SDR CALA2023021600444

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737-8
- Aircraft serial: 28954
- Aircraft time: 72,360 hours, 26,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: A
- Part serial: 184815
- Condition: Failed
- Location: M1670
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEAT EMERGENCY LIGHTS ROW 22 TO ROW 27 DID NOT STAY ON FOR 15 MI NUTES (REF. AAR NR 99957029). REMOVED & INSTALLED NEW POWER SUPPLY AT POSITION M1670 IAW B737 AMM 31-51-06-960-806, REMOVED & INSTALLED NEW BATTERY PACK AT POSITION M1670,M1694 & M1674 IAW B737 AMM 33-51-06-960-805, OPERATIONAL TEST PASSED IAW B737 AMM SUBTASK 35-51-06-710-004 TEST GOOD (SDR TRACKING ACCOMPLISHED ON NRS 99963142, 99963143 & 99963141) SDR #1031318 (WORK ACCOMPLISHED BY V936334 AND AAR QC A-81 V921102).
